Asasantin Presyncope Side Effect Reports
The following Asasantin Presyncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Presyncope, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Abasia, Blood Pressure Decreased, Presyncope, Thrombocytopenia|
This Presyncope side effect was reported by a physician from . A patient (weight:NA) experienced the following symptoms/conditions: cerebrovascular accident prophylaxis. The patient was prescribed Asasantin Sr (dosage: NA), which was started on NS. Concurrently used drugs:
Asasantin Presyncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Asasantin Presyncope Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|